How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

Communities>Neurology>Muscle weakness, cramps, and pain with

Customer Question

Communities>Neurology>Muscle weakness, cramps, and pain with minimal exertion
Googling this yields this page.
http://www.medhelp.org/posts/Neurology/Muscle-weakness--cramps--and-pain-with-minimal-exertion/show/2535650
The top description beginning with the word peregrination defines my problem. I can barely hold up my iPad to Type on it. I can't see very well after obtaining some relief from Lyrica
The muscles in my neck are on fire. I have to go lay back down, I am short of breath and exhausted. I slept I bed all day. I am sweating profusely. My BP and pulse is normal except my Afib pulse is varying from 78 to 98 over the past 5 min
Submitted: 11 months ago.
Category: Neurology
Expert:  Dr. Rick, MD replied 11 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.